# SDR AWXA200601719

- Difficulty date: October 7, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 21,598 hours, 8,085 cycles
- Engine: Iae V2524A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF20
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EEL - DURING ROUTINE MAINTENANCE IT WAS DISCOVERED THAT THE AFT ESCAPE PATH LIGHT WAS INOP.  MX RESECURED THE WIRE FOR THE AFT EMERGENCY ESCAPE PATH LIGHTS.  OPS CHECK WAS GOOD.
